# SDR ASAA2018021323525

- Difficulty date: February 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 38,545 hours, 11,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091008
- Condition: Failed
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 LT FWD EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED THE EMERGENCY LIGHT, OPS CHECKED GOOD IAW AMM 33-51-01.  OPS CHECKED GOOD IAW AMM 33-51-00.
